Your browser do not support script. Here are news slide. 研究人員



Dr. Hwang's research interest is Probability theory. He investigates stochastic system with Markovian structure or arisen from real life applications. Accelerating convergence of Markov processes by anti-symmetric perturbations to a common underlying equilibrium, variance reduction in calculation of expectations, optimal updating schemes are among the main topics. The analysis of the spectral gap of anti-symmetric perturbations of Laplacian and a probabilistic approach for
the convergence rate of non-reversible processes are some of the related problems. The empirical invariances from the stock market as well as the corresponding stochastic structures are also his interests.  

Email : crhwang AT
Phone:+886 2 2368-5999 ext. 738
Fax: +886 2 2368-9771

著作目錄 :

1.  (with Lu-Jing Huang, Yin-Ting Liao, Ting-Li Chen) Optimal Variance Reduction for Markov Chain Monte Carlo, to appear, SIAM Journal on Control and Optimization (2018)
2.  (with Lu-Jing Huang, Yin-Ting Liao, Lo-Bin Chang) The smallest eigenvalues of random kernel matrices: asymptotic results on the min kernel, submitted, Proceedings of the American Mathematical Society (2018-01)
3.  (with Hui-Hsiung Kuo, Kimiaki Saito, Jiayu Zhai) Near-martingale property of anticipating stochastic integration, Communications on Stochastic Analysis , 11(2017-12), no. 4, 490-504
4.  (with Lu-Jing Huang, Yin-Ting Liao, Ting-Li Chen) Optimal Variance Reduction for Markov Chain Monte Carlo, SIAM Journal on Control and Optimization (2007)
5.  (with Hui-Hsiung Kuo, Kimiaki Saito, Jiayu Zhai) A General Ito formula for adapted and instantly independent stochastic processes, Communications on Stochastic Analysis , 10(2016-09), no. 3, 341-362
6.  (with Ting-Li Chen,Hironori Fujisawa ,Su-Yun Huang) On the weak convergence and Central Limit Theorem of blurring and nonblurring processes with application to robust location estimation, JOURNAL OF MULTIVARIATE ANALYSIS , 143(2016-01), 165-184(
7.  (with Wei-Kuo Chen, Hsi-Wei Hsieh, Yuan-Chun Sheu) Disorder chaos in the spherical mean-field model, Journal of Statistical Physics , 160(2015-07), no. 2, 417-429(DOI 10.1007/s10955-015-1264-3)
8.  (with Raoul Normand, Sheng-Jhih Wu) Variance reduction for diffusions, Stochastic Processes and their Applications , 125(2015-09), no. 9, 3522-3540(doi:10.1016/
9.  (with Fushing Hsieh, Shu-Chun Chen) Single stock dynamics on high-frequency data: from a compressed coding perspective, PLoS ONE , 9(2014-02), no. 2, 0-0(e85018.DOI: 10.1371/journal.pone.0085018, Feb. 21 2014.)
10.  (with Sheng-Jhih Wu, Moody T. Chu) Attaining the optimal Gaussian diffusion acceleration, Journal of Statistical Physics , 155(2014-03), no. 3, 571-590(DOI 10.1007/s10955-014-0963-5)
11.  (with Lo-Bin Chang, Stuart Geman, Fushing Hsieh) Invariance in the recurrence of large returns and the validation of models of price dynamics, PHYSICAL REVIEW E , 88(2013-08), no. 2, 0221166-1-0221166-15(DOI: 10.1103/PhysRevE.88.022116)
12.  (with Ting-Li Chen) Accelerating Reversible Markov Chains, Statistics and Probability Letters , 83(2013-09), no. 9, 1956-1962(online May 11, 2013,
13.  (with Hui-Ming Pai) Accelerating Brownian motion on N-torus, Statistics and Probability Letters , 83(2013-05), no. 5, 1443-1447(
14.  (with Lo-Bin Chang, Zhidong Bai, Su-Yun Huang) Asymptotic Error Bounds for Kernel-based Nyström low-rank approximation matrices, Journal of Multivariate Analysis , 120(2013-05), 102-119
15.  (with Ting-Li Chen, Wei-Kuo Chen, Hui-Ming Pai) On the Optimal Transition Matrix for MCMC Sampling, SIAM Journal on Control and Optimization , 50(2012-10), no. 5, 2743-2762
16.  (with F. Hsieh,S.-C. Chen) Discovering focal regions of slightly-aggregated sparse signals, Computational Statistics , 28(2013-10), no. 5, 2295-2308( DOI 10.1007/s00180-013-0407-8)
17.  (with K. B. Athreya) Gibbs measures asymptotics, Sankhya , 72-A(2010), 191-207(
18.  (with Fushing Hsieh ,Shu-Chun Chen) Discovering stock dynamics through its multidimensional volatility-phases, Quantitative Finance , 12(2012-02), no. 2, 213-230
19.  (with Lo-Bin Chang,Alok Goswami,Fushing Hsieh) An Invariance for the Large-Sample Empirical Distribution of Waiting Time between Successive Extremes, Bulletin of the Institute of Mathematics Academia Sinica, New Series , 8(2013), no. 1, 31-48
20.  (with Brice Franke,Hui-Ming Pai,Shuenn-Jyi Sheu) The behavior of the spectral gap under growing drift, Transactions of AMS , 362(2010), no. 3, 1325-1350(
21.  (with F. Hsieh,S.-C. Chen) Non-parametric decoding on discrete time series and its applications in bioinformatics, Statistics in Biosciences , 2(2010), 18-40(
22.  Empirical invariance in stock market and related problems, RIMS Kokyuroku , 1620(2009-01), 18-22
23.  (with Shu-Yin Hwang-Ma, Shuenn-Jyi Sheu) Accelerating diffusions, Annals of Applied Probability , 15(2005), 1433-1444
24.  Nonreversible perturbations accelerate convergence, RIMS Kokyuruku , 1462(2006), 26-34
25.  Accelerating Monte Carlo Markov processes, COSMOS , 1(2005), 87-94
26.  (with Fushing Hsieh, Lo-Bin Chang, Ritu Sen) Exploring stock dynamic via hierarchical segmentation: An empirical invariance on volatile duration distribution and an on-line trading strategy, first draft, (2007), 0-0
27.  (with Su-Yun Huang) Kernel Fisher's Discriminant Analysis in Gaussian Reproducing Kernel Hilbert Space, manuscript, (2006), 0-0
28.  (with Yu-Min Yeh, Hsieh Fushing) Information on the spatial structure of aggregative marine populations via a metric correlation curve,, (2008), 0-0
29.  (with Hsieh Fushing, Y.-C. Lan, S.-B Horng, T.-K. Lee) Exploring and reassembling patterns in female bean weevil's cognitive processing networks, 3rd revisions, Animal Cognition (2009), 0-0
30.  (with Fushing Hsieh! Hou-Cheng Lee! Yen-Chiu Lan! Shwu-Bin Horng) Testing and mapping non-stationarity in animal behavioral processes:A case study on an individual female beam weevil, Journal of Theoretical Biology , 238(2006), no. 4, 805-816
31.  A short note on Gaussian measure of small balls in a Hilbert space, Technical report, Institute of Math. Academia Sinica 1979., (1979), 0-0
32.  On the 2nd limit problem in metric pattern theory I, Tech. Report, Institute of Math. Academic Sinica 1979., (1979), 0-0
33.  On the 2nd limit problem in metric pattern theory II, Tech. Report, Institute of Math. Academia Sinica 1980., (1980), 0-0
34.  Gaussian measure of large balls in a Hilbert space, Proceedings of the American Mathematical Society , 78(1980), 107-110
35.  Laplace's method revisited: Weak convergence of probability measures, Annals of Probability , 8(1980), 1177-1182
36.  Working paper on Gaussian random splines, Tech. Report, Institute of Math. Academia Sinica 1980., (1980), 0-0
37.  A generalization of Laplace's method, Proceedings of the American Mathematical Society , 82(1981), 446-451
38.  Limit problem for some linear global constraint, Tech. Report, Institute of Math. Academic Sinica 1981., (1981), 0-0
39.  A note on an invariant property of linear global constraint, Tech. Report, Institute of Math. Academia Sinica 1981., (1981), 0-0
40.  (with Stuart Geman) Nonparametric maximum liklihood estimation by the method of sieves, Annals of Statistics , 10(1982), 340-356
41.  (with Stuart Geman) A chaos hypothesis for some large systems of random equations, Z. Wahrsch. Verw. Gebiete , 60(1982), 291-314
42.  Conditioning by < EQUAL, LINEAR >, Transactions of the American Mathematical Society , 274(1982), 69-83
43.  (with Tzuu-Shuh Chiang!T.-F. Lin) Limits of eigenvalues and eigenspaces of covariance operators of weakly convergent Gaussian measures, Tech. Report, Institute of Math. Academia Sinica 1982., (1982), 0-0
44.  (with Tzuu-Shuh Chiang!T.-F. Lin) Asymptotic porbabilities of open sets of weakly convergent Gaussian measures, (1982), 0-0
45.  (with Tzuu-Shuh Chiang) On the non-uniqueness of the limit points of diffusions with a small parameter, Stochastics , 10(1983), 149-153
46.  (with S. Geman) Working paper no. 1 on diffusion with annealing, Tech. Report, Institute of Math. Academic Sinica, 1984., (1984), 0-0
47.  (with S. Geman) Diffusions for global optimization, SIAM Journal of Control and Optimization , 24(1986), 1031-1043
48.  A brief survey on the spectral radius and the spectral distribution of large random matrices with i.i.d. entries, Contemporary Mathematics , 50(1986), 145-152
49.  (with Shuenn-Jyi Sheu) Cramer's theorem for certain ergodic processes in Banach space, Stochastics , 18(1986), 83-94
50.  Large time behaviors for perturbed diffusion Markov processes with applications I: Large time behaviors and the convergence rate to the invariant measures, TR Institute of Math. Academia Sinica, 1986., Shuenn-Jyi Sheu (1986), 0-0
51.  (with Shuenn-Jyi Sheu) The asymptotic behavior of the second eigenvalues of perturbed Fokker-Planck operators, 1986., (1986), 0-0
52.  (with Shuenn-Jyi Sheu) Application to simulated annealing, 1986., (1986), 0-0
53.  (with Shuenn-Jyi Sheu) A generalization of Chernoff inequality via stochastic analysis75(1987), 149-157., Probability Theory and Related Fields , 75(1987), 149-157
54.  (with Tzuu-Shuh Chiang and Shuenn-Jyi Sheu) Diffusion for global optimization in math symbols by mimetex, SIAM J. Control Optim. , 25(1987), 737-753
55.  Book Review "Simulated Annealing: Theory and Applications" by P. J. M. van Laarhoven and E. H. L. AArts (1987, Reidel, Dordrecht), Acta Applicandae Mathematicae , 12(1988), 108-111
56.  (with Shuenn-Jyi Sheu) On the weak reversibility condition in simulated annealing, Soochow J. Math. , 15(1989), 159-170
57.  (with Shuenn-Jyi Sheu) Remarks on Gibbs sampler and Metropolis sampler, TR Institute of Math. Academia Sinica (1989)
58.  Random perturbation and its application to simulated annealing, Springer Verlag Lecture Notes in Physics , 355(1990), 165-174
59.  (with Shuenn-Jyi Sheu) Large-time behavior of perturbed diffusion Markov processes with applications to the second eigenvalue problem for Fokker-Planck operators and simulated annealing, Acta Applicandae Mathematicae , 19(1990), 253-295
60.  (with Shuenn-Jyi Sheu) On the behavior of a stochastic algorithm with annealing Tech. Report, Institute of Math. Academia Sinica (1990)
61.  (with Shuenn-Jyi Sheu) Singular perturbed Markov chains and the exact behaviors of simulated annealing processes, J. Theoretical Probab. , 5(1992), 223-249
62.  (with A. Frigessi, and L. Younes) Optimal spectral structure of reversible stochastic matrices, Monte Carlo methods and the simulation of Markov random fields, Ann. Applied Probab. , 2(1992), 610-628
63.  (with Shuenn-Jyi Sheu) A remark on the ergodicity of systematic sweep in stochastic relaxation, Lecture Notes in Statistics (Springer) , 74(1992), 199-202
64.  (with Shuenn-Jyi Sheu) Speed up the convergence of diffusions: the Gaussian case, Thech. Report, Institute of Math., Academia Sinica (1992)
65.  (with A.Frigessi, Shuenn-Jyi Sheu, P. di Stefano) Convergence rate of the Gibbs sampler, the Metropolis algorithm, and other single-site updating dynamics, J. R. Statist. Soc., B , 55(1993), 205-219
66.  (with S.-Y. Hwang-Ma Shuenn-Jyi Sheu) Accelerating Gaussian diffusions, Ann. Applied Probab. , 3(1993), 897-913
67.  Discussion paper on Markov fields, Invited paper meeting, Topic IP14 organized by A. Frigessi, Proceedings of the 50th ISI session, Beijing, Book 4, 1995., (1995)
68.  (with Sheu, S.-J.) On the geometrical convergence of Gibbs sampler in math symbols by mimetex., J. Multivariate Analysis , 66(1998), 23-37
69.  (with Chang, H.-C.) "On the average-case analysis of dynamic Monte Carlo schemes." presented in the 3rd International Conference on Monte Carlo and Quasi-Monte Carlo Method, June 22-26(1998), Claremont, California, U.S.A., (1998)
70.  (with Chang, D.-C.) "Laguerre calculus and its applications to probability measures on Heisenberg groups. " Proceedings of SAP '98, Trends in Probability and Related Analysis, 1999, 83-102, World Scientific., (1999), 83-102
71.  (with Chen, C.N., Chou, C.I., Kang, J., Lee, T.K. and Li, S.P.) Monte Carlo dynamics in global optimization., Physical Review E , 60(1999), 2388-2393
72.  (with Date, A. and Sheu, S.-J..) On the number of equilibrium states in weakly coupled random networks, Statistics and Probability Letters , 49(2000), 291-297
73.  (with Sheu, S.-J.) On some quadratic perturbation of Ornstein-Uhlenbeck processes, Soochow J. of Math. , 26(2000), 205-244
74.  Hwang, C.-R., Hsieh Fushing and Wu, C.-T.,, (2001), 0-0
75.  Accelerating diffusions and related problems, RIMS Kokyuruku , 1240(2001), 58-63
76.  (with Hsieh Fushing!C.-T. Wu) Least-square and cross-entropy alternating minimization algorithm for ill-posed positive linear inverse problem with degraded noise I:Introduction and applications, manuscript, (2005), 0-0